B. Aqzzouz, M. El Kadiri

Infinite dimensional extension of A.P. Calderon's theorem on positive semidefinite biquadratic forms

(Lobachevskii Journal of Mathematics,

Vol.10, pp.3-8)

We extend to the infinite dimensional separable real Hilbert spaces a theorem of A. P. Calder\`on which says that, if $m=2$ or $n=2$, then every positive semidefinite biquadratic form on ${\bf R}^m\times {\bf R}^n$ is a sum of squares of bilinear forms.



DVI format (26 Kb), ZIP-ed DVI format (13 Kb),

ZIP-ed PostScript format (39 Kb)